# SDR P2EA2002MO38

- Difficulty date: May 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 45,389 hours, 39,222 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

T/E FLAPS WOULD NOT EXTEND FROM FULL UP POSITION UPON DEPARTURE FROM GATE.  REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MM 27-58-41, OPS CHECK GOOD AT ALL POSITION SETTINGS.
